MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. URETERO1; URETEROSCOPE

BLACK DIAMOND VIDEO, INC. URETERO1; URETEROSCOPE
Model Number URORD101
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event is being returned for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that the image to their uretero1 reverse deflection disposable ureteroscope froze during a patient procedure creating a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
The user facility filed medwatch report (b)(4) which steris received on january 22, 2026.It should be noted that steris is submitting follow-up medical device report (mdr) 3008776287-2026-00022-01 solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.A follow-up report will be submitted once the device subject of the reported event has been returned for evaluation.

Brand Name
URETERO1
Common Device Name
URETEROSCOPE
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24086685
Report Number3008776287-2026-00022
Device Sequence Number18585967
Product Code FGB
UDI-Device Identifier00724995209179
UDI-Public(01)00724995209179(10)BSLC3774
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K231878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberURORD101
Device Catalogue NumberURORD101
Device Lot Number(10)BSLC3774
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown